MathSciNet Relay Station
MathSciNet bibliographic data
MR1483871 (99g:28019) 28A80 (28A78)
Wang, JingLing The open set conditions for graph directed self-similar sets. Random Comput. Dynam. 5 (1997), no. 4, 283–305.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement